# SDR ASAA2013081895838

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 62,470 hours, 35,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65299947
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LWR HINGE COVER BINDING DURING DOOR CLOSURE.  ACFT GROUNDED.  FOUND UPPER AFT DOOR DAMAGE.  UPPER AFT DOOR DAMAGE REMOVED.  REPLACED GUIDE ARM, ADJUSTED DOOR. OPS CHK GOOD IAW MM 52-11-21 INSTALLED GUIDE ARM IAW 52-11-21-404-007.
